Generalized mixed equilibrium problem in Banach spaces. (English) Zbl 1178.47051

From the summary: This paper uses a hybrid algorithm to find a common element of the set of solutions to a generalized mixed equilibrium problem, the set of solutions to variational inequality problems, and the set of common fixed points for a finite family of quasi-\(\varphi\)-nonexpansive mappings in a uniformly smooth and strictly convex Banach space. As applications, we utilize our results to study an optimization problem.


47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H05 Monotone operators and generalizations
47H10 Fixed-point theorems
47J20 Variational and other types of inequalities involving nonlinear operators (general)
Full Text: DOI


[1] Ceng, Lu-Chuan and Yao, Jen-Chih. A hybrid iterative scheme for mixed equilibrium problems and fixed point problems. J. Comput. Appl. Math. 214, 186–201 (2008) · Zbl 1143.65049
[2] Browder, F. E. Existence and approximation of solutions of nonlinear variational inequalities. Proc. Natl. Acad. Sci. USA 56(4), 1080–1086 (1966) · Zbl 0148.13502
[3] Takahashi, W. and Zembayashi, K. Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces. Nonlinear Anal. 70(1), 45–57 (2008) · Zbl 1170.47049
[4] Takahashi, S. and Takahashi, W. Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces. J. Math. Anal. Appl. 331(1), 506–515 (2007) · Zbl 1122.47056
[5] Qin, X. L., Shang, M., and Su, Y. A general iterative method for equilibrium problem and fixed point problems in Hilbert spaces. Nonlinear Anal. 69(11), 3897–3909 (2008) · Zbl 1170.47044
[6] Cioranescu, I. Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer Academic Publishers, Dordrecht (1990) · Zbl 0712.47043
[7] Alber, Y. I. Metric and generalized projection operators in Banach spaces: properties and applications. Theory and Applications of Nonlinear Operators of Accretive and Monotone Type (ed. Kartosator, A. G.), Marcel Dekker, New York, 15–50 (1996) · Zbl 0883.47083
[8] Kamimura, S. and Takahashi, W. Strong convergence of a proximal-type algorithm in a Banach space. SIAM J. Optim. 13(3), 938–945 (2002) · Zbl 1101.90083
[9] Matsushita, S. and Takahashi, W. Weak and strong convergence theorems for relatively nonexpansive mappings in Banach spaces. Fixed Point Theory Appl. 67(6), 37–47 (2004) · Zbl 1088.47054
[10] Nilsrakoo, W. and Saejung, S. Strong convergence to common fixed points of countable relatively quasi-nonexpansive mappings. Fixed Point Theory Appl. 2008, Article ID 312454, 19 pages (2008) DOI: 10.1155/2008/312454 · Zbl 1203.47061
[11] Blum, E. and Oettli, W. From optimization and variational inequalities to equilibrium problems. The Mathematics Student 63(1–4), 123–145 (1994) · Zbl 0888.49007
[12] Xu, H. K. Inequalities in Banach spaces with applications. Nonlinear Anal. 16(12), 1127–1138 (1991) · Zbl 0757.46033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.